# SDR 2001FA0000333

- Difficulty date: September 2, 2001
- Submitted: September 24, 2001
- Operation: General aviation
- Aircraft: N582TA
- Make and model: Beech 58P
- Aircraft serial: TJ191
- Aircraft time: 6,000 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505C66
- Part serial: 83121033
- Condition: Failed
- Location: Mlg
- Part time: 1,208 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE FAILED AND NOSE GEAR COLLAPSED.
